MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C25004E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that a propofol infusion leaked while in the mri suite of radiology for a procedure.The icu patient was transported to radiology with a long and short extension set primed with propofol at an unspecified rate for sedation, while the infusion devices remained outside the mri.Within 1 hour of attaching the extension sets, the patient became increasingly agitated while on the mri table , and the user noticed a large wet area on the sheets leaking propofol.The patient required an additional dose of sedative (propofol ) to prevent the patient from removing the endotracheal tube.Although requested, no further details were provided by the customer for this event.
 
Event or Problem Description

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8412879
Report Number9616066-2019-00662
Device Sequence Number18899377
Product Code FPA
UDI-Device Identifier10885403235580
UDI-Public10885403235580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC25004E
Device Catalogue NumberC25004E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,10012144,30262E, TD (B)(6) 2019.; 8100,8015,10012144,30262E, TD (B)(6) 2019
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR